BibTeX record journals/toms/Farden77

download as .bib file

@article{DBLP:journals/toms/Farden77,
  author    = {David C. Farden},
  title     = {The Solution of a Special Set of Hermitian Toeplitz Linear Equations},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {3},
  number    = {2},
  pages     = {159--163},
  year      = {1977},
  url       = {https://doi.org/10.1145/355732.355736},
  doi       = {10.1145/355732.355736},
  timestamp = {Tue, 06 Nov 2018 12:51:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/Farden77},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics